# SDR AALA20110610MIA01

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 69,618 hours, 11,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS MOUNTED ON LEFT SIDE OF COACH SEAT ROWS 32AB TO 41 AB INOPERATIVE.  FOUND FAULTY POWER SUPPLY M739.  REPLACED POWER SUPPPLY M739 FOR EMERGENCY LIGHTS.  OPS CHECK NORMAL.
